Jun 24, 2013
Dr. I have learned that no medications or drugs would alter my HCV or HIV antibody test except chemotherapy medication and potent immunosuppressive drugs. I basically know about chemo drugs are for CANCER patient. I would like to know what are immunosupressive drugs. Would my medicine which is GUAIFENESIN be classified as immunosupressive drugs? According to this link http://mpkb.org/home/othertreatments/guaifenesin it may cause mild immunosupressive activity. Would this medcine affect will give a false negative result on my HIV and HCV antibody test? Thank you..
| Response from Dr. Hightow-Weidman
Hello there- No, guaifenesin is an over the counter cough syrup that would not affect your HIV or HCV tests. You would surely know if you were on chemotherapy as these medications are prescribed for very specific and severe diseases by medical providers. They are not available over the counter. Take care, LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
- Alphabetical List Of Sexually Transmitted Diseases
- Can Penicillin Cure Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.